About this Journal Submit a Manuscript Table of Contents
International Journal of Combinatorics
Volume 2009 (2009), Article ID 520923, 5 pages
http://dx.doi.org/10.1155/2009/520923
Research Article

ZPC Matrices and Zero Cycles

1Department of Mathematics and Statistics, Georgia State University, Atlanta, GA 30303-3083, USA
2Department of Mathematics and Computer Science, Indiana State University, Terre Haute, IN 47809, USA

Received 11 December 2008; Accepted 19 March 2009

Academic Editor: Christos Koukouvinos

Copyright © 2009 Marina Arav et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marina Arav, Frank Hall, Zhongshan Li, and Bhaskara Rao, “ZPC Matrices and Zero Cycles,” International Journal of Combinatorics, vol. 2009, Article ID 520923, 5 pages, 2009. doi:10.1155/2009/520923